Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 20, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 10, 2015, 10:37 PM MDT for Doña Ana County, New Mexico; El Paso County, Texas. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 10:37 PM MDT (04:37 UTC)
- Expired
- Jul 11, 2015, 12:30 AM MDT
- In force
- 113 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Doña Ana County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 10 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 4.6 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
404
WGUS54 KEPZ 110437
FFWEPZ
NMC013-TXC141-110630-
/O.NEW.KEPZ.FF.W.0020.150711T0437Z-150711T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1037 PM MDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
NORTHWESTERN EL PASO COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 1230 AM MDT
* AT 1036 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUNLAND PARK...
ANTHONY...
WEST EL PASO...
CENTRAL EL PASO...
EL PASO...
VINTON...
LA UNION...
WESTWAY...
SANTA TERESA...
CANUTILLO...
AND FRANKLIN MOUNTAINS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3178 10653 3178 10678 3184 10688 3200 10667
3200 10647 3177 10647 3176 10651
$$
CRESPOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:31 PM MDT, 7 hours 6 minutes earlier.
Area forecast discussion, Jul 10, 3:31 PM MDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 331 PM MDT FRI JUL 10 2015 .SYNOPSIS... THE MOIST REGIME OF THE SUMMER MONSOON CONTINUES OVER THE BORDERLAND WITH HIGH MOISTURE LEVELS AND STRONG INSTABILITY IN THE ATMOSPHERE. THE RESULT WILL BE A CONTINUATION OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM THROUGH THE EVENING. THE MOISTURE REMAINS BUT FOCUSES MORE WEST THROUGH THE WEEKEND. THIS SHOULD MEAN MORE STORMS WEST AND FEWER STORMS EAST...BUT ALL AREA WILL LIKELY SEE AT LEAST A FEW STORM EACH DAY THROUGH NEXT WEEK. DAILY TEMPERATURES WILL BE SEASONABLY WARM AND EVEN HOT BY MID WEEK NEXT WITH WITH HIGH PRESSURE AND SOMEWHAT DRIER AIR BUMPING LOWLAND TEMPS UP NEAR 100 DEGREES FOR THE MIDDLE AND LATER DAYS IN THE WEEK. && .DISCUSSION... JET STREAK/UPPER DISTURBANCE ALOFT TRACKING IN FROM THE WEST IS ENCOUNTERING A VERY MOIST AND CONDITIONALLY UNSTABLE AIRMASS OVER SOUTHERN NEW MEXICO TODAY. THE AM SOUNDING SHOWED ABOUT 1.5 INCHES OF PW. THE LI'S ARE RUNNING IN THE -3 TO -5 RANGE...AND CAPES ARE ABOVE 1000J/KG. THIS SUGGESTS GOOD CHANCES FOR STORMS AND HEAVY RAIN...AND SO FAR TODAY THOSE HAVE BEEN REALIZED. THE STORMS ARE ALSO TRENDING STRONG TO SEVERE THANKS TO SOME GOOD SHEAR ALOFT. A STORM NEAR DEMING WHEN SUPERCELLULAR WITH LONG-TERM STORM-SCALE ROTATION RESULTING IN A LONG-LIVED STORM WITH LARGE HAIL AND HEAVY RAIN. WE EXPECT THIS POTENTIAL TO CONTINUE FOR ALL AREAS... ESPECIALLY CENTRAL AND EASTERN ZONES...WELL INTO THE EVENING. THUS SCT-NUM POPS IN FOR PERIOD 1. TOMORROW THE UPPER RIDGE OVER THE S CENTRAL GULF STATES BEGINS TO RETROGRADE WESTWARD TO PARK OVER N CENTRAL TX BY LATE IN THE WEEKEND. THIS HAS THE EFFECT OF SHOVING THE MOISTURE FOCUS A BIT WEST OVER S AZ AND W NM...WITH A BIT OF FAR WEST TEXAS AND SE AND S CENTRAL NM DRYING. THE ANTICIPATED EFFECT WILL BE TO REDUCE STORM COVERAGE EAST OF THE RIO GRANDE AND KEEP IT IN THE SCATTERED AND NUMEROUS COVERAGE RANGES WEST. THE EFFECT SHOULD BECOME MORE PRONOUNCED SUNDAY AND MONDAY. FOR AREAS EAST OF THE CONTINENTAL DIVIDE THE LOSS OF MOISTURE AND THE GAIN OF HIGH PRESSURE WILL LIKELY MAKE TEMPS JUMP UP ABOVE NORMAL WITH LOWLANDS FLIRTING WITH 100 DEGREES FOR MOST AFTERNOONS THIS UPCOMING WORK WEEK. THE PATTERN OF THE UPPER RIDGE SETTLING OVER N CENT TX WITH A WEST COAST TROUGH OVER THE PAC NW WILL PERSIST THROUGH THE WEEK AND KEEP THE MONSOON PLUME CONCENTRATED OVER THE WESTERN CWFA AND AZ WITH DRIER AIR OVER THE EASTERN ZONES. THUS NOT A LOT OF VARIABILITY IN THE FORECAST FOR DAYS 4-7 IN THIS PACKAGE. HOT...MOSTLY DRY EASTERN LOWLANDS...BETTER STORM POTENTIAL WEST AND MOUNTAINS. 14-BIRD && .AVIATION...VALID 11/00Z-12/00Z. ANOTHER IN A SERIES OF SHORT WAVE DISTURBANCES MOVING UP OVER OUR AREA FROM THE SOUTHWEST...WILL CONTINUE TO DEVELOP ISOLD-SCATTERED STORMS OVER OUR AREA OVERNIGHT AND AGAIN SATURDAY. SKY WX: SCT-BKN040-070 SCT-BKN 100-140 AND SCT- BKN 200-250. SCT-NMRS VRB25G35KT 6SM TSRAGS BKN040-060B BKN100 WITH ISOLD LCL MVFR IFR IN HVR SHOWERS AND TSTMS VRB WINDS 30G45KT 3SM +TSRAGS BLDU BKN040CB OVC080 00Z-06Z. OTHERWISE ISOLD-SCT TSRA/SCT +SHRA 06Z-18Z. SFC WINDS GNLY SSE 5 KTS OUTSIDE STORM OUTFLOWS. WINDS INCREASE TO AROUND 10 KTS AFT 20Z SATURDAY. 22-TRIPOLI .FIRE WEATHER...HEALTHY STREAM OF SUB TROPICAL MOISUTRE WILL CONTINUE OVER OUR REGION SATURDAY...THEN START TO SHIFT WEST INTO ARIZONA BEGINNING SUNDAY. FLOW ALOFT BETWEEN UNSEASONABLY STRONG UPPER LEVEL LOW PRESSURE OVER CALIFORNIA AND AROUND HIGH PRESSURE OVER THE GULF STATES...WILL SUSTAIN THIS MOISTURE TRANSPORT. WEATHER SUNDAY WILL DRY SOME...AS THE LOW WEAKENS AND EJECTS NORTHEAST...WHILE THE HIGH STRENGTHENS AND RECENTERS WESTWARD OVER NORTHERN TEXAS. THIS WILL SHIFT THE MOISTURE AXIS FURTHER WESTWARD OF THE AREA OVER ARIZONA...CONFINING THE MAJORITY OF THUNDERSTORM ACTIVITY OVER THE WESTERN ZONES. MIN RH THIS AFTERNOON WILL RANGE FROM THE MIDDLE 30S LOWLANDS...TO AROUND 60 % OVER HIGHEST ELEVATIONS. VALUES CLIMB AROUND 5% FRIDAY...THEN FALL BACK ROUGHLY THE SAME AMOUNT FOR SATURDAY IN RESPONSE TO APPROACH OF THE HIGH. VALUES SUNDAY WILL BE A LITTLE LOWER STILL...WITH THE LOWER 20S FOR THE SOUTHERN LOWLANDS...TO AROUND 50% OVER THE HIGH COUNTRY. MIXING HEIGHT TODAY WILL RANGE FROM BELOW 5000 FEET OVER HUDSPETH AND EASTERN OTERO FRIDAY...TO 11500 FT SOUTHWEST DESERTS. VALUES EDGE BACK UP STARTING THIS WEEKEND AS THE APPROACHING HIGH PRESSURE BEGINS TO WARM THE ATMOSPHTERE. 22-TRIPOLI && .PRELIMINARY POINT TEMPS/POPS... EL PASO 70 94 72 97 / 50 20 20 0 SIERRA BLANCA 65 91 66 93 / 40 20 20 0 LAS CRUCES 65 92 68 94 / 60 20 30 10 ALAMOGORDO 65 92 67 94 / 70 20 30 10 CLOUDCROFT 50 71 53 73 / 70 50 40 30 TRUTH OR CONSEQUENCES 63 89 67 92 / 50 30 40 20 SILVER CITY 59 83 62 84 / 40 30 50 30 DEMING 64 92 67 94 / 50 30 40 10 LORDSBURG 63 93 66 94 / 30 40 40 30 WEST EL PASO METRO 71 95 72 97 / 50 20 30 0 DELL CITY 65 93 66 96 / 50 20 20 0 FORT HANCOCK 68 94 69 96 / 50 20 20 0 LOMA LINDA 66 89 67 92 / 50 20 20 0 FABENS 68 95 69 97 / 50 20 20 0 SANTA TERESA 68 93 70 95 / 50 20 30 0 WHITE SANDS HQ 67 92 68 95 / 60 20 30 0 JORNADA RANGE 64 91 66 94 / 60 20 30 10 HATCH 63 91 66 94 / 50 30 40 10 COLUMBUS 65 92 68 94 / 50 30 30 10 OROGRANDE 68 92 69 94 / 60 20 30 0 MAYHILL 54 79 56 82 / 60 50 40 30 MESCALERO 54 81 56 82 / 70 50 40 30 TIMBERON 54 79 56 82 / 60 50 40 30 WINSTON 56 82 60 84 / 50 50 50 30 HILLSBORO 60 89 64 90 / 50 30 40 20 SPACEPORT 63 89 67 93 / 50 30 40 20 LAKE ROBERTS 55 83 59 84 / 40 50 50 30 HURLEY 60 86 63 88 / 40 30 50 20 CLIFF 61 91 64 92 / 30 40 50 30 MULE CREEK 58 89 63 90 / 30 40 50 40 FAYWOOD 61 87 63 89 / 50 30 40 20 ANIMAS 64 93 67 94 / 30 40 40 30 HACHITA 63 93 66 94 / 40 40 40 20 ANTELOPE WELLS 63 91 65 92 / 30 40 40 20 CLOVERDALE 62 89 64 89 / 30 40 50 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 14/
Hazardous weather outlook, Jul 10, 11:33 AM MDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1133 AM MDT FRI JUL 10 2015 NMZ401>417-TXZ418>424-111745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1133 AM MDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT PLENTY OF MOISTURE AND INSTABILITY ACROSS THE AREA AGAIN TODAY AND OVERNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP REGION-WIDE AND TRACK EAST-NORTHEAST ACROSS THE AREA. EACH STORM WILL HAVE THE POTENTIAL FOR SEVERAL THREATS. THE PRIMARY THREAT WILL BE FOR LOCAL HEAVY RAINFALL AND FLASH FLOODING. SECONDARY WILL BE THE POTENTIAL FOR LARGE HAIL OF ONE INCH OR LARGE...AND FINALLY THE THREAT OF SEVERE WIND GUSTS ABOVE 55 MPH. OUR RISK FOR SEVERE THUNDERSTORMS TODAY IS MARGINAL ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACTIVE WEATHER WITH CONTINUE SHOWER AND THUNDERSTORM ACTIVITY CONTINUES THROUGH THE PERIOD...BUT A WESTWARD SHIFT IN THE FOCUS OF THE MOST AND STRONGEST ACTIVITY IS EXPECTED THE BEGIN SATURDAY...AND CONTINUE SUNDAY THROUGH WEDNESDAY. FOR THESE DAYS ISOLATED STORMS EXPECTED EAST...SCATTERED TO NUMEROUS WEST OF THE RIO GRANDE. CONTINUE THREAT FOR FLASH FLOODING WEST. ISOLATEDTHREATS FOR LARGE HAIL AND WIND GUSTS EAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO BE PROACTIVE TODAY AND BE QUICK TO CALL THE NATIONAL WEATHER SERVICE WITH REAL-TIME REPORTS OF SIGNIFICANT RAINFALL...ANY FLOODING...ANY HAIL...AND STRONG WINDS. TWEET OR FACEBOOK PICS AND VIDEOS TO US VIA @NWSELPASO. BIRD
In the hours before
Special weather statement, Jul 10, 8:10 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 810 PM MDT FRI JUL 10 2015 NMZ402>404-407-110300- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 810 PM MDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT...CENTRAL HIDALGO AND WEST CENTRAL LUNA COUNTIES UNTIL 900 PM MDT... AT 809 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 10 MILES EAST OF LORDSBURG...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL GRANT... CENTRAL HIDALGO AND WEST CENTRAL LUNA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3221 10857 3238 10864 3256 10823 3230 10812 TIME...MOT...LOC 0209Z 250DEG 17KT 3233 10853 CRESPO
Local storm report, Jul 10, 8:51 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
851 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 1 NNE REDROCK 32.70N 108.73W
07/10/2015 M1.50 INCH GRANT NM CO-OP OBSERVER
&&
EVENT NUMBER EPZ1500127
LANEYSpecial weather statement, Jul 10, 8:59 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 859 PM MDT FRI JUL 10 2015 NMZ407-411-TXZ418-110345- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM-WESTERN EL PASO COUNTY TX- 859 PM MDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONA ANA... SOUTHEASTERN LUNA AND WESTERN EL PASO COUNTIES UNTIL 945 PM MDT... AT 858 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 22 MILES WEST OF SANTA TERESA...OR 26 MILES WEST OF SUNLAND PARK...MOVING NORTHEAST AT 20 TO 25 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUNLAND PARK... SANTA TERESA... AND KILBOURNE HOLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3180 10749 3219 10693 3179 10656 3178 10741 TIME...MOT...LOC 0258Z 240DEG 47KT 3184 10703 CRESPO
Local storm report, Jul 10, 9:17 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
917 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD VIRDEN 32.69N 109.00W
07/10/2015 HIDALGO NM DEPT OF HIGHWAYS
NM HIGHWAY 92 WASHED OUT FROM MILE MARKER 0 TO MILE
MARKER 11. TIME APPROXIMATE
&&
EVENT NUMBER EPZ1500128
LANEYSpecial weather statement, Jul 10, 10:09 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1009 PM MDT FRI JUL 10 2015 NMZ411-TXZ418-110500- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-WESTERN EL PASO COUNTY TX- 1009 PM MDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DONA ANA AND WEST CENTRAL EL PASO COUNTIES UNTIL 1100 PM MDT... AT 1008 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 15 MILES WEST OF SANTA TERESA...OR 19 MILES WEST OF SUNLAND PARK...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUNLAND PARK... EL PASO... SANTA TERESA... AND LA UNION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3179 10703 3183 10709 3207 10677 3178 10651 TIME...MOT...LOC 0408Z 231DEG 22KT 3183 10690 CRESPO
Special weather statement, Jul 10, 10:29 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1029 PM MDT FRI JUL 10 2015 NMZ412-414>416-110515- SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- CENTRAL TULAROSA BASIN NM- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- 1029 PM MDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO COUNTY UNTIL 1115 PM MDT... AT 1029 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR NEAR HIGH ROLLS...OR 5 MILES NORTHEAST OF ALAMOGORDO... MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALAMOGORDO... TULAROSA... CLOUDCROFT... MESCALERO... HIGH ROLLS... BENT... LA LUZ... BURRO FLATS... AND MOUNTAIN PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3307 10559 3281 10583 3293 10619 3329 10590 TIME...MOT...LOC 0429Z 212DEG 24KT 3294 10587 CRESPO
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:15 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 11 min |
| Jul 10, 6:16 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 44 min |
| Jul 10, 6:43 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 10, 6:44 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 46 min |
| Jul 10, 6:55 PM MDT | Special Weather Statement | EPZ | Otero | 35 min |
| Jul 10, 7:34 PM MDT | Flash Flood Warning | EPZ | Hidalgo | 3 hr |
| Jul 10, 8:10 PM MDT | Special Weather Statement | EPZ | Grant | 50 min |
| Jul 10, 8:39 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Jul 10, 8:46 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 119 min |
| Jul 10, 8:59 PM MDT | Special Weather Statement | EPZ | Doña Ana | 46 min |
| Jul 10, 9:10 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Jul 10, 9:18 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Jul 10, 9:22 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 113 min |
| Jul 10, 9:52 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jul 10, 10:09 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Jul 10, 10:21 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 39 min |
| Jul 10, 10:29 PM MDT | Special Weather Statement | EPZ | Otero | 46 min |
| Jul 10, 10:57 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Jul 10, 11:33 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 117 min |
| Jul 10, 11:45 PM MDT | Special Weather Statement | EPZ | Doña Ana | 45 min |
| Jul 11, 12:03 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Jul 11, 12:23 AM MDT | Special Weather Statement | EPZ | Doña Ana | 37 min |
| Jul 11, 12:27 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Jul 11, 12:57 AM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Jul 11, 1:27 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 48 min |
| Jul 11, 2:05 AM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jul 11, 5:55 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Otero | 3 hr |
| Jul 11, 12:53 PM MDT | Areal Flood Advisory | EPZ | Otero | 112 min |
| Jul 11, 2:42 PM MDT | Special Weather Statement | EPZ | Hidalgo | 63 min |
| Jul 11, 3:14 PM MDT | Special Weather Statement | EPZ | Hidalgo | 61 min |
| Jul 11, 3:39 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 2 hr |
| Jul 11, 4:20 PM MDT | Special Weather Statement | EPZ | Hidalgo | 55 min |
| Jul 11, 4:32 PM MDT | Areal Flood Advisory | EPZ | Otero | 118 min |
| Jul 11, 4:50 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 40 min |
| Jul 11, 4:55 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Jul 11, 5:28 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 23 min |
| Jul 11, 5:33 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 117 min |
| Jul 11, 5:42 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 33 min |
| Jul 10, 6:13 PM MDT | Special Weather Statement | EPZ | El Paso | 47 min |
| Jul 11, 12:53 AM MDT | Special Weather Statement | EPZ | El Paso | 52 min |
| Jul 11, 1:06 AM MDT | Special Weather Statement | EPZ | Hudspeth | 39 min |
| Jul 11, 1:44 AM MDT | Areal Flood Advisory | EPZ | Hudspeth | 2 hr |
| Jul 11, 2:36 AM MDT | Areal Flood Advisory | EPZ | Hudspeth | 114 min |
| Jul 11, 3:45 AM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.